# SDR HYIA2014040100001

- Difficulty date: March 22, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N18VV
- Make and model: Cessna 402C
- Aircraft serial: 402C0619
- Aircraft time: 19,241 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57271109
- Part serial: S113123
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT SELECTED GEAR DOWN DURING FUNCTIONAL CHECK FLIGHT, GEAR INDICATED TWO GREEN FOR LT MAIN & NLG, RED UNSAFE FOR RT MLG.  PILOT CYCLED LG SEVERAL TIMES, UNSAFE CONDITION REMAINED.   PERFORMED EMERGENCY EXTENSION CHECKLIST & PULLED TEE HANDLE TO BLOW MLG DOWN.  RT MLG DID NOT EXTEND, ACFT LANDED WITH LT MAIN & NLG EXTENDED.
